# SDR ASAA2021021534109

- Difficulty date: February 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 46,277 hours, 14,053 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Defective
- Location: Control Panel
- Component: Control Panel
- Component part number: 8221567102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT MODE CONTROL PANEL IAS/MACH DISPLAY WINDOW LED HAS DEFECT.  GROUNDED - YES.  REMOVED AND REPLACED MODE CONTROL PANEL REF B737-800 AMM 22-11-34-400-801, OPS NML PER AMM 22-11-34-740-801.  ACCOMPLISHED DFCS MCP LRU REPLACEMENT TEST, GRP BITE 32, ALL TEST PASSED.  ACCOMPLISHED DFCS LAND VERIFY TEST, GRP BITE 49, ALL TEST PASSED REF AMM 22-11-00/201.
